# SDR COMA0860032

- Difficulty date: January 3, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 34,383 hours, 31,826 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Part serial: 3795
- Condition: Faulty
- Location: T/E Flap
- Part time: 2,027 hours, 1,606 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5483 - RECEIVED FLAP FAIL MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LEFT FLAP ACTUATOR NR 4.  NO FURTHER DEFECTS.
